# SDR SWIA200413989

- Difficulty date: October 20, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 25,826 hours, 37,097 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AILERON DISCONNECT LIGHT DOES NOT LIGHT WHEN AILERON DISCONNECTED.  REPAIRED BROKEN WIRES AT CONNECTOR ON AILERON QUADRANT.  OPERATIONAL CHECK GOOD.
